# SDR IPXA2022022479386

- Difficulty date: February 18, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: A5321021300000
- Condition: Broken
- Location: Comp. Panel #122
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGE&E COMPT PANEL #122LF IS BROKENREPAIRED PANEL IAW SREO A300-5320-42722-F
